# SDR CALA2023051501492

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 84,839 hours, 18,373 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Shutoff Valve
- Part number: 7321870018
- Part serial: 90384
- Condition: Leaking
- Location: Rh Mlg Bay , Ctr
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

C HYD QTY ILLUMINATED 7 HOURS INTO FLT HYD SYSTEM LEAK CHECK ACCOMPLISHED IAW AMM TASK ACCOMPLISHED IAW AMM TASK 27-51-48-022-001 & TASK 12-12-01-613-059. PARTS USED:  00-0606-3-0024,QTY :1 29-00-97-306-003. FLAP SLAT SHUT OFF MODULE OBSERVED TO BE 27-51-48-422-036. FLAP SLAT SHUT OFF MODULE TEST ACCOMPLISHED 76-2753-9-0003,QTY :1  40-0595-3-1983,QTY :1  40-0595-3-1984,QTY LEAKING. CENTRE HYD SYSTEM DEPRESSURIZED IAW AMM TASK IAW AMM TASK 27-51-48-712-074. ALL OPS NOW OK. ALL HYD SYSTEMS :1  1779868,QTY :1 29-11-00-862-055. FLAP SLAT SHUT OFF MODULE REPLACEMENT SERVICED TO FULL IAW AMM HYD SYSTEM SERVICED TO FULL REF AMM ROTABLE PARTS CHANGE WAS INDICATED - TT # 1779868  SN OFF 9026 MODULE, FLAP &   OFF 76-2753-9-0003 9026 ON 76-2753-9-0003 2489
